MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72013
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Temporary leads were placed and bandaged on (b)(6) 2024 and returned to working full duty on the following day.Per the patient, work load includes a 12 hours hift of continuous bending, standing, and pushing.The immediate return to full activities likely caused the leads to move and migrate, both internal and the external portions, leading to loss of stimulation.Infection was confirmed, but type is unknown.Based on patient activity, it is likely that the infection was caused by external sources, however infection is also a known inherent risk of invasive procedures.
 
Event or Problem Description
On (b)(6) 2024 the patient began the trial phase for a nalu peripheral nerve stimulator system, per the patient, stimulation from the system ceased on (b)(6) 2024 the patient woke up from bed with foul smelling drainage at the incision site.Patient presented to the local emergency department on (b)(6) 2024 and was admitted to the acute facility for iv antibiotics.The firm was not notified of the loss of therapy, drainage, or hospitalization until (b)(6) 2024 when the patient called a nalu representative.Per the patient, the temporary leads "fell out on their own".The date of the leads coming out is unknown.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19717040
Report Number3015425075-2024-00259
Device Sequence Number12794525
Product Code GZF
UDI-Device Identifier00812537036175
UDI-Public0100812537036175112110201724102010PZ506
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Model Number72013
Device Catalogue Number72013
Device Lot NumberPZ506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown